# SDR CAL950828

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 313A1355649
- Condition: Cracked
- Location: Lt Pylon
- Part time: 28,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 10 INCH CRACK IN LEFT PYLON SPAR WEB CHANNEL ON INBOARD EDGE AT STATION 305-315.  THE AREA WAS REPAIRED IAW SRM 51-10-02 AND IN REF TO BOEING DRAWING NR 313A1355.  (M)
